Advanced search
Start date
Betweenand

Chiral de Rham complex in manifolds with holonomy Spin(7)

Grant number: 14/13357-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): January 01, 2015
Effective date (End): December 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Adriano Adrega de Moura
Grantee:Lazaro Orlando Rodriguez Diaz
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

The project aims at the study of algebraic structures natural to some geometries, consisting of vertex algebras associated to Riemannian manifolds via the chiral de Rham complex. We will address the following problem: given a Riemannian manifold M with holonomy Spin(7), to prove that the space of global sections of the chiral de Rham complex associated to M contains two commuting copies of the Shatashvili-Vafa Spin(7) superconformal algebra. (AU)

News published in Agência FAPESP Newsletter about the scholarship:

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CALVO-ANDRADE, OMEGAR; RODRIGUEZ DIAZ, LAZARO O.; SA EARP, HENRIQUE N. Gauge theory and G(2)-geometry on Calabi-Yau links. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 6, p. 1753-1778, 2020. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.